# SDR FDEA201011204432

- Difficulty date: November 20, 2010
- Submitted: November 23, 2010
- Operation: Air carrier
- Aircraft: N370FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46608
- Aircraft time: 77,185 hours, 31,324 cycles
- Engine: Ge CF66D
- System (JASC): 7320 · Fuel Controlling System
- Part: Mec
- Part number: 8062127
- Part serial: WYE11663
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF, NR 2 ENGINE DID NOT REACH T/O, N1 WITH THROTTLE ALIGNED WITH NR1 AND NR3.  THROTTLE WAS MOVED  SLIGHTLY FWD MANUALLY, AND N1 ROLLED BACK.  ENGINE FAIL LIGHT ILLUMINATED, TAKEOFF REJECTED AT 85KTS.  INSTALLED FUEL PUMP/MEC IAW MM 73-20-01-2. PERFOMED         STEPS B 1-29. STEP 29 C/W IAW MM 75-31-01-5.  ACCOMPLISHED LEAK CHECK, IDLE CHECK AND FLIGHT IDLE CHECK, ADJUSTED FLIGHT IDLE 1 TURN CLOCKWISE, THEN                   ACCOMPLISHED THE MAXIMUM POWER ASSURANCE  CHECK/RUN PER MM 71-00-00-5 AND JRH.. ALL PARAMETERS FOUND TO BE WITHIN LIMITS MPA FORM FAXED TO MOCC.  NR 2 ENGINE COWLING AND WORK PLATFORM CLOSED AND SECURED PER 71-00-00-2.
